American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] R. Del Rio, S. Jitomirskaya, N. Makarov and B. Simon. Singular continuous spectrum is generic . Bull. Amer. Math. Soc. 31 (1994) 208-212. MR 1260519.
Abstract, references, and article information   
View Article: PDF

[2] I. David Berg and Kenneth R. Davidson. Almost commuting matrices and the Brown-Douglas-Fillmore theorem. Bull. Amer. Math. Soc. 16 (1987) 97-100. MR 866023.
Abstract, references, and article information   
View Article: PDF

[3] David R. Larson. A solution to a problem of J. R. Ringrose. Bull. Amer. Math. Soc. 7 (1982) 243-246. MR 656203.
Abstract, references, and article information   
View Article: PDF

[4] C. R. Putnam. Almost normal operators, their spectra and invariant subspaces. Bull. Amer. Math. Soc. 79 (1973) 615-624. MR 0338818.
Abstract, references, and article information   
View Article: PDF

[5] James A. Deddens and Joseph G. Stampfli. On a question of Douglas and Fillmore. Bull. Amer. Math. Soc. 79 (1973) 327-330. MR 0318937.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1